# SDR ABXA202009038170

- Difficulty date: August 6, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 65,925 hours, 47,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T333041
- Condition: Corroded
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE SCRIBE LINE INSPECTION, PER ABX TASK CARD ABX-SCL-5330-0016-23145 REFERENCE AD 2010-06-16 AND BOEING SB 767-53A0193, CORROSION WAS FOUND ON THE FUSELAGE SKIN (P/N 146T3330-41 ASSY) IN ZONE A AT STRINGER S-17L BETWEEN STA 1395 AND STA 1417.  CORROSION WAS REMOVED BY BLENDING, PER 767-200 SRM 51-10-02.  ALL FASTENERS COMMON TO REWORKED AREAS, AS REQUIRED, WERE REMOVED AND HFEC OPEN-HOLE AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED PER 767 NDT MANUAL PART 6 WITH NO DEFECTS REPORTED.  AN ULTRASONIC THICKNESS (UT) INSPECTION WAS ACCOMPLISHED AT EACH LOCATION TO DETERMINE THE MINIMAL REMAINING MATERIAL THICKNESS AND RESULTS WERE RECORDED IN A 0.5” X 0.5” GRID PATTERN AS SHOWN IN FIGURE 2.  THE SRM 53-00-01 ALLOWABLE DAMAGE 1, FIGURE 101 (SHEET 12 OF 17) STATES DAMAGE IN ZONE A IS NOT PERMITTED, CONTACT BOEING FOR THE ALLOWABLE LIMITS IN THIS AREA.
